On the number of zero order interpolants

Ecsedi-Tóth, Péter and Turi, L.: On the number of zero order interpolants. In: Acta cybernetica, (6) 4. pp. 425-436. (1984)

Cikk, tanulmány, mű

Download (887kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1984
Volume: 6
Number: 4
ISSN: 0324-721X
Page Range: pp. 425-436
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 436. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12370

Actions (login required)

View Item View Item